On the point spectrum of Schrödinger operators
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 1, pp. 1-15.
@article{ASENS_1982_4_15_1_1_0,
     author = {Berthier, Anne},
     title = {On the point spectrum of {Schr\"odinger} operators},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {1--15},
     publisher = {Elsevier},
     volume = {Ser. 4, 15},
     number = {1},
     year = {1982},
     doi = {10.24033/asens.1418},
     zbl = {0487.35071},
     mrnumber = {84i:35106},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1418/}
}
TY  - JOUR
AU  - Berthier, Anne
TI  - On the point spectrum of Schrödinger operators
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1982
DA  - 1982///
SP  - 1
EP  - 15
VL  - Ser. 4, 15
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1418/
UR  - https://zbmath.org/?q=an%3A0487.35071
UR  - https://www.ams.org/mathscinet-getitem?mr=84i:35106
UR  - https://doi.org/10.24033/asens.1418
DO  - 10.24033/asens.1418
LA  - en
ID  - ASENS_1982_4_15_1_1_0
ER  - 
%0 Journal Article
%A Berthier, Anne
%T On the point spectrum of Schrödinger operators
%J Annales scientifiques de l'École Normale Supérieure
%D 1982
%P 1-15
%V Ser. 4, 15
%N 1
%I Elsevier
%U https://doi.org/10.24033/asens.1418
%R 10.24033/asens.1418
%G en
%F ASENS_1982_4_15_1_1_0
Berthier, Anne. On the point spectrum of Schrödinger operators. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 1, pp. 1-15. doi : 10.24033/asens.1418. http://www.numdam.org/articles/10.24033/asens.1418/

[1] S. Agmon, J. Anal. Math., Vol. 23, 1970, pp. 1-25. | MR | Zbl

[2] W. O. Amrein and A. M. Berthier, Reports Mathematical Physics, Vol. 11, 1977, pp. 122-131. | MR | Zbl

[3] N. Aronszjan, J. Math. Pures Appl., Vol. 36, 1957, pp. 235-249. | Zbl

[4] A. M. Berthier, Spectral Theory and Wave operators for the Schrödinger Equation (to appear Pitman Research Notes). | Zbl

[5] H. O. Cordes, Nachr. Akad. Wiss. Gottingen, Math. Phys., K L II a, 1956, pp. 239-258. | MR | Zbl

[6] K. H. Jansen and H. Kalf, Comm. Pures Appl. Math., Vol. 28, 1975, pp. 747-752. | MR | Zbl

[7] T. Kato, Pertubation Theory for Linear Operators, Springer, Berlin, 1966. | Zbl

[8] Y. Katznelson, An Introduction to Harmonic Analysis, Wiley, New York, 1968. | MR | Zbl

[9] O. A. Ladyzenskaja and N. N. Ural'Ceva, Équations aux dérivées partielles de type elliptique, Dunod, Paris, 1968. | MR | Zbl

[10] E. Nelson, J. Math. Phys., Vol. 5, 1964, pp. 332-343. | MR | Zbl

[11] M. Reed and B. Simon, Methods of Modern Mathematical Physics, IV, Analysis of operators, Academic Press, New York, 1978. | MR | Zbl

[12] B. Simon, Comm. Pure Appl. Math., Vol. 22, 1969, pp. 531-538. | MR | Zbl

[13] L. Thomas, Comm. Math. Phys., Vol. 33, 1973, p. 335. | MR

Cited by Sources: